Thursday, July 16, 2009

Chemo #4 Day 1


So far so good. I've slept most of the last 24 hours, but no feeling of nausea at all. I had a lot of anxiety going into this one since #3 was so bad, and this one was a new one (Taxotere) with all kinds of new side effects and possible allergic reactions. They are very careful at the hospital, starting it very slowly and monitoring you closely. I also wore big gel mitts on my hands to keep my hands cold to help avoid the nail problems that often come with this. That's all for now. I'm going to go eat something and see how I feel...

5 comments:

  1. i had taxol rather than taxotere...but they are very similar. my side effects were much less in all areas except neuropathy and gastrointestinal problems...hopefully nothing will ail you...you look so cute in your picture!!

    ReplyDelete
  2. Yes, Beth - you are beautiful. Hope the side effects are few, or at least of short duration and that the chemo and your immune system eliminate the cancer. Bravo to you. Love and light . . .

    ReplyDelete
  3. That is a really nice photo of you Beth and it's great to see you having them taken.I didn't have Taxotere, all of mine were FEC so I don't really know to much about those side effects.
    Get lots of rest Beth for the next week and hopefully you can enjoy some nice weather outside when you feel up to it.
    Sending you some big hugs and smiles :)
    Jill.

    ReplyDelete
  4. So far so good and I hope it's all good for you.

    ReplyDelete
  5. Beth here is keeping my fingers crossed for you, because i'm next with it.....
    love alli xoxo

    ReplyDelete